# SDR REXA2010630201032

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9153
- Aircraft time: 11,187 hours, 8,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN GALLEY MISSING.  INSTALLED EMERGENCY LIGHT STRIP IN GALLEY IAW WITH CMM 33-51-01.
